# SDR DALA2024090908869

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,517 hours, 11,725 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 AFT RIGHT F/A SEAT 02 INOP. CORRECTIVE ACTION: R/R O2 GEN CONTAINER AND PERFORMED MASK DROP PER A330 AMM 35-21. OPS CHECKS GOOD. (4751001)
